MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prior to explanting the system, the patient had reported getting 70% pain relief from the nalu system.And there are no indications or allegations of any system or component failure or malfunction.Per the physician, patient had an existing condition with diabetic neuropathy, causing vascular issues in the lower extremity.Patient, was also reported, to have a history of sores on the leg.It appears, that the skin erosion experienced by the patient is likely, related to the patient's pre-existing medical conditions and not caused by the nalu system itself.
 
Event or Problem Description
Patient was implanted, with a nalu peripheral nerve stimulator system on (b)(6) 2024, to treat lower extremity pain.The implantable pulse generator (ipg) was placed in the patient's calf area, with the attached lead wires targeting the common peroneal nerve.On 06/19/2024, the system was activated and there were no reported issues at that time.On (b)(6) 2024, the patient notified a nalu representative.That the lead wires seem to have eroded through the skin and were exposed.The medical clinic was notified.And the patient was scheduled to be seen the following day.On (b)(6) 2024, a full system explant was performed, due to the exposed implant components.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key20814984
Report Number3015425075-2024-00447
Device Sequence Number21145716
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public01008125370373701124032617270326109456936
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9456936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown